# SDR RAIA201807020001

- Difficulty date: July 2, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 40,142 hours, 24,641 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Not Reported
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

OIL PRESSURE DROPPED ON NR 1 ENGINE. OIL QUANTITY SHOWED 3 QTS AT CRUISE. PERFORMED PRECAUTIONARY ENGINE SHUTDOWN CHECKLIST AND LANDED WITHOUT INCIDENT. REMOVED NR 1 GENERATOR, REPLACED O-RING AND INSPECTED FOR OIL LEAK. REPLACED NR 1 GENERATOR. PERFORMED OPS CHECK OF GENERATOR. OPS CHECK GOOD. PERFORMED NR 1 ENGINE HIGH POWER RUN. OIL PRESSURE AND QUANTITY REMAINED STABLE AND WITHIN LIMITS. NO FAULTS FOUND.
